... was causing issues with my heart. I only take 5 Mgs of the lexapro and have only been on it for one day. I already feel more anxious even after one day. Is this normal?
It is not unusual to have increased anxiety when starting many antidepressants. It can take a couple of weeks for any side effects to subside or go away. The xanax can help you through the transition as long as your doctor is aware that you are taking it. I have been on Lexapro 5 mg for 6 days and have noticed a decrease in anxiety. But everyone is different. It can take up to 6-8 weeks to reach a therapeutic level. We just have to hang in there and give the meds a chance to work. Feel free to post how you are doing. You are not alone :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2013 • 1 answer
Posted 18 Sep 2015 • 3 answers
Posted 17 Jan 2016 • 3 answers
Posted 6 Feb 2016 • 9 answers
Posted 17 Nov 2016 • 4 answers